MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-A2300
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
An international distributor reported that their customer's aed unit would auto power off.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Analysis of the aed's log files could not confirm the reported issue.Although requested, the aed has not been returned and the cause of the complaint is not known.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key24690183
Report Number3003521780-2026-00354
Device Sequence Number9653049
Product Code MKJ
UDI-Device Identifier00815098020201
UDI-Public(01)00815098020201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-A2300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown